| Model Number |
DRIVER SHAFT, T25 HEXALOBE, CANNULATED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a foot fixation surgery the tip of the device got twisted and broke off.There was no harm for patient, operator or third party reported.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8610d-65 was received for investigation.Visual inspection identified that the drive geometry at the distal tip of the returned ar-8610d-65 had broken.Due to the extent of the breakage present, accurate dimensions of the drive geometry were unable to be assessed.The fragment of the distal tip was not returned.A probable cause is attributed to over-torquing/over-engaging the driver during use.